# SDR CA980930007

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Hyd Power Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) LANDING GEAR WOULD NOT LOCK IN THE UP POSITION.   WIRE FOUND BROKEN AT THE HYDRAULIC POWER PACK MICROSWITCH.
